MathSciNet Relay Station
MathSciNet bibliographic data
MR2354880 (2008k:93023) 93B05 (76D55 76Z10 92C99 93C20)
San Martín, Jorge; Takahashi, Takéo; Tucsnak, Marius A control theoretic approach to the swimming of microscopic organisms. Quart. Appl. Math. 65 (2007), no. 3, 405–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement